advertisement
Question
Posted by: Anonymous | 2009-05-02

Period mised/late

Is it normal for one to miss a period or be late after taking Norlevo.My girlfriend is 4 or 5 days late already.She did get her period the month before after taking Norlevo but this month nothing has happened as yet.She is worried as well as myself.Do you think we should do a pregnancy test?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I suggest that you do a pregnancy test.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement